World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Knot Theory and Its Ramifications cover

Volume 23, Issue 02 (February 2014)

No Access
Walks along braids and the colored Jones polynomial
  • 1450007

https://doi.org/10.1142/S0218216514500072

No Access
Symmetric criticality for tight knots
  • 1450008

https://doi.org/10.1142/S0218216514500084

No Access
Links arising from braid monodromy factorizations
  • 1450009

https://doi.org/10.1142/S0218216514500096

No Access
Hom quandles
  • 1450010

https://doi.org/10.1142/S0218216514500102

No Access
Local moves and restrictions on the Jones polynomial
  • 1450011

https://doi.org/10.1142/S0218216514500114

No Access
Links and cycles in Dehn quandle homology I: Torus links
  • 1450012

https://doi.org/10.1142/S0218216514500126

No Access
Khovanov homology for alternating tangles
  • 1450013

https://doi.org/10.1142/S0218216514500138